On lacunary power series

J. -P. Kahane University of Montpellier and Washington University, St. Louis, Missouri Mary Weiss University of Montpellier and Washington University, St. Louis, Missouri Guido Weiss University of Montpellier and Washington University, St. Louis, Missouri

TBD mathscidoc:1701.332192

Arkiv for Matematik, 5, (1), 1-26, 1963.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:29 uploaded by arkivadmin ] [ 130 downloads ] [ 0 comments ] [ Cited by 14 ]
@inproceedings{j.1963on,
  title={On lacunary power series},
  author={J. -P. Kahane, Mary Weiss, and Guido Weiss},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203429233550001},
  booktitle={Arkiv for Matematik},
  volume={5},
  number={1},
  pages={1-26},
  year={1963},
}
J. -P. Kahane, Mary Weiss, and Guido Weiss. On lacunary power series. 1963. Vol. 5. In Arkiv for Matematik. pp.1-26. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203429233550001.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved